MathSciNet Relay Station
MathSciNet bibliographic data
MR2497483 (2010j:47010) 47A16 (37B05 43A85 47B38)
Chen, C.; Chu, C.-H. Hypercyclicity of weighted convolution operators on homogeneous spaces. Proc. Amer. Math. Soc. 137 (2009), no. 8, 2709–2718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement